# SDR CALA2025041003670

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 81,192 hours, 34,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO RECONNECT EMERGENCY LIGHTS AT SEAT ROWS 12 TO 25 LEFT SIDE. RECONNECTED EMERGENCY LIGHT WIRES TO SEATS, CLOSED ELECTRONIC BOXES.  REPLACED 1 MISSING COVER.  HAVE ANOTHER AMT TO CLOSED ELOTTO C/B, I KEPT ON GETTING ERROR MESSAGE TO CLOSE C/B.  REF. TASK 33-51-22-400-802-C1.  OP CK ON SERVICE CHECK #2
